Cokernels in the Category of Formal Group Laws

Oleg Demchenko*, Alexander Gurevich

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In a recent article, the authors established an explicit description of kernels in the category of the formal group laws over the ring of Witt vectors over a finite field in terms of Fontaine’s triples. The present research is devoted to an adjacent problem of explicit description of cokernels. The technique developed is applied to a natural monomorphism from Fm to the Weil restriction of Fm with respect to certain ring extensions. Besides, we investigate some properties of the category of formal group laws over the ring of Witt vectors such as left and right integrability and left and right semi-abelianity.

Original languageAmerican English
Pages (from-to)13-31
Number of pages19
JournalApplied Categorical Structures
Issue number1
StatePublished - Feb 2022

Bibliographical note

Publisher Copyright:
© 2021, The Author(s), under exclusive licence to Springer Nature B.V.


  • Dieudonne modules
  • Formal groups
  • Preabelian categories
  • p-Divisible groups


Dive into the research topics of 'Cokernels in the Category of Formal Group Laws'. Together they form a unique fingerprint.

Cite this